# SDR DALA2025081806155

- Difficulty date: August 13, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 56,956 hours, 41,387 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB/GEAR- RETURNED ATL DUE TO PSEU FAIL MESSAGE WITH LANDING GEAR INDICATION INCORRECT. GEAR HANDLE UP AND INDICATION SHOWS DOWN. FAULT CLEARED WITH CORRECT INDICATION. RETURNED ATL PRECAUTIONARY.  SERVICED NLG STRUT. REPLACED GEAR INDICATION BULBS. OPS NORMAL.(9858076)
